# SDR AALA202107280893

- Difficulty date: July 24, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 36,163 hours, 14,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A750214
- Condition: Cracked
- Location: Bs 500g S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BAFFLE CLIP CRACKED AT STR 27L AND 500G. REMOVED AND REPLACED BAFFLE CLIP REF BOEING DRAWING #143A7505-SHEET 108-110, SRM 53-30-53-01, AND AARD 51-40-05.
